# SDR DALA2021060303037

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 68,995 hours, 28,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7599237) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP AT ROWS 10-15. REPLACED BATTERY PACK FOR ROWS 10-15 PER B737 AMM 33-51.OPS CHECK OK.
